# SDR CALA2025121011970

- Difficulty date: December 2, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 80,115 hours, 29,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3111
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE TO FUSELAGE SKIN AT BUTT JOINT BS 360 BELOW S6R.  MAJOR REPAIR.  ACCOMPLISHED PERMANENT REPAIR IAW ECRA 5310-08732 AND GSO REO-G25672 REV IR. INITIAL INSP THRESHOLD 50,000 TOTAL FLIGHT CYCLES AND INSP INTERVAL TBD.
